# SDR DALA2020102503453

- Difficulty date: October 22, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK RIB ON INTERNAL STRUCTURE STAB STATION 92.70 AT RT HORIZONTAL STABILIZER.  RT HORIZONTAL STABILIZER (EHV) WAS REPAIRED, PER B737-800 SRM, 55-10-09-2R-4- REPAIR 4.
